# SDR SWAA2024083031427

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 62,610 hours, 37,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FWD AND TOP OF FO EMERGENCY EXIT DOOR INOP<[01] R/R EMERGENCY LIGHT CHARGER ASSY AT FO SIDE EMERGENCY DOOR IAW AMM 33-51-06
